# SDR CA991230032

- Difficulty date: December 11, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 8,474 hours
- Engine: Pwa PT6A28
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 465303
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LEFT HORIZONTAL STABILIZER TIP CRACKED UPPER AND LOWER SKINS AT AFT CORNER.
